# SDR SWIA2021081960452

- Difficulty date: June 21, 2021
- Submitted: August 19, 2021
- Operation: Air carrier
- Aircraft: N752EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10166
- Aircraft time: 37,643 hours, 27,477 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bolt
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* RIGHT WING FLAP BPSU MOUNTING HARDWARE IS CORROED.     (C-CHECK RO 8/18/2021)    REMOVED CORRODED HARDWARE ON R/H WING FLAP BPSU AND INSTALLED NEW HARDWARE IAW CRJ700 AMM CHAPTER 27-52-03-000-801-A01 AND CRJ700 AMM CHAPTER 27-52-03-400-801-A01 STEP 4. D. (4).
